Foto del docente

Salvatore Federico

Full Professor

Department of Mathematics

Academic discipline: MATH-03/B Probability and Mathematical Statistics

Publications

vai alle Pubblicazioni

Publications prior to 2004

[1] S. Federico, B. Goldys, F. Gozzi, HJB Equations for the Optimal Control of Differential Equtions with Delays and State Constraints, I: Regularity of Viscosity Solutions. SIAM - Journal on Control and Optimization, Vol. 48, No. 8, pp. 4910-4937 (2010).

[2] M. Di Giacinto, S. Federico, F. Gozzi, A pension fund with minimum guarantee: a stochastic control approach. Finance and Stochastics. Vol. XV, No.2, pp. 297-342 (2011).

[3] S. Federico, A stochastic control problem with delay arising in a pension fund model. Finance and Stochastics. Vol. XV, No.3, pp. 421-459 (2011).

[4] S. Federico, B. Goldys, F. Gozzi, HJB equations for the optimal control of differential equations with delays and state constraints, II: Verification and optimal feedbacks, SIAM - Journal on Control and Optimization, Vol. 49, No. 6, pp. 2378-2414 (2011).

[5] S.Federico, B. Øksendal, Optimal stopping of stochastic differential equations with delay driven by a Lévy noise. Potential Analysis. Volume 34, No. 2, pp. 181-198 (2011).

[6] M. Di Giacinto, S. Federico, F. Gozzi, E. Vigna, Income drawdown option with minimum guarantee. European Journal of Operational Research, Vol. 234, No. 3, pp 610–624 (2014).

[7] S. Federico, P. Gassiat, Viscosity characterization of the value function of an investment consump- tion problem in a mixed liquid-illiquid market. Journal of Optimization: Theory and Applications, Vol. 160, No. 3, pp. 966–991 (2014).

[8] S. Federico, E. Tacconi, Dynamic Programming for Optimal Control Problems with Delays in the Control Variable. SIAM - Journal on Control and Optimization, Vol. 52, No. 2, pp. 1203-1236 (2014).

[9] S. Federico, H. Pham, Characterization of optimal boundaries in reversible investment problems. SIAM - Journal on Control and Optimization, Vol. 52, No. 4, pp. 2180-2223 (2014).

[10] S. Federico, P. Tankov, Exact or approximate finite-dimensional Markovian representation for stochastic control problems with delay. Applied Mathematics and Optimization, Vol. 71, No. 1, pp. 165-194 (2015).

[11] S. Federico, P. Gassiat, F. Gozzi, Utility maximization with current utility depending on the wealth: Regularity of solutions to the HJB equation. Finance and Stochastics. Vol.19, No.2, pp. 415–448 (2015).

[12] G. Fabbri, S. Federico, On the infinite-dimensional representation of stochastic controlled systems with delayed control in the diffusion term, Mathematical Economics Letters, Vol. 2, No. 3-4, pp. 33-44 (2014).

[13] R. Aid, S. Federico, H. Pham, B. Villeneuve, Explicit investment rules with time-to-build and uncertainty. Journal of Economic Dynamics and Control, Vol. 51 (2015).

[14] S. Federico, P. Gassiat, F. Gozzi, Impact of time illiquidity in a mixed market without full observation. Mathematical Finance, Vol. 27, No. 2, pp. 401–437 (2017).

[15] M. Bambi, C. Di Girolami, S. Federico, F. Gozzi, On the Consequences of Flexible Investment Projects in an Endogenous Growth Model. Economic Theory, Vol. 63, No. 2, pp. 521-558 (2017).

[16] T. De Angelis, S. Federico, G. Ferrari, Optimal Boundary Surface for Irreversible Investment with Stochastic Costs. Mathematics of Operations Research, Vol. 42, No. 4, pp. 1135–1161 (2017).

[17] S. Federico, F. Gozzi, Mild solutions of semilinear elliptic equations in Hilbert spaces. Journal of Differential Equations Vol. 262, No. 5, pp. 3343-3389 (2017).

[18] A. Cosso, S. Federico, F. Gozzi, M. Rosestolato, N. Touzi, Path-dependent equations and viscosity solutions in infinite dimension. The Annals of Probability, Vol. 46, No. 1, 125–174 (2018).

[19] S. Federico, F. Gozzi, Verification theorems for stocahastic control problems in Hilbert spaces by means of a generalized Dynkin formula. The Annals of Applied Probability. Vol. 28, No. 6, pp. 3558–3599 (2018).

[20] R. Boucekkine, G. Fabbri, S. Federico, F. Gozzi, Growth and Agglomeration in the Hetero- geneous Space: A Generalized AK Approach. Journal of Economic Geography, Vol. 19, No. 6, pp. 1287–1318 (2019).

[21] S. Federico, M. Rosestolato, E. Tacconi. Irreversible investment with fixed adjustment costs: an impulse stochastic control approach. Mathematics and Financial Economics, Vol. 13, No. 4, pp. 579–616 (2019).

[22] R. Boucekkine, G. Fabbri, S. Federico, F. Gozzi, Geographic Environmental Kuznets Curves: the Optimal Growth Linear-Quadratic Case. Mathematical Modelling of Natural Phenomena, Vol. 14, No. 1 (2019).

[23] S. Federico, M. Rosestolato, C0-sequentially equicontinuous semigroups. Kyoto Journal of Mathematics, Vol. 60, No. 3, pp. 1131–1175 (2020).

[24] S. Federico, G. Ferrari, P. Schummann, A Singular Stochastic Control Problem with Intercon- nected Dynamics. SIAM Journal on Control and Optimization, Vol. 58, No. 5, pp. 2821-2853 (2020).

[25] R. Boucekkine, G. Fabbri, S. Federico, F. Gozzi, From firm to global-level pollution control: the case of transboundary pollution. European Journal of Operational Research, Vol. 290, No. 1, pp. 331–345 (2021).

[26] S. Federico, G. Ferrari, Taming the spread of an epidemics by lockdown policies. Journal of Mathematical Economics, Vol. 93 (2021)

[27] S. Federico, G. Ferrari, F. Riedel, M. Rockner, On a Class of Infinite-Dimensional Singular Stochastic Control Problems. SIAM Journal on Control and Optimization. Vol. 59, No. 2 (2021).

[28] S. Federico, G. Ferrari, P. Schummann, Singular control of the drift of a Brownian system. Applied Mathematics and Optimization. Vol. 84, pp. 561-590 (2021).

[29] R. Boucekkine, G. Fabbri, S. Federico, F. Gozzi. Control theory in infinite dimension for the optimal location of economic activity: The role of social welfare function. Pure and Applied Functional Analysis, Vol. 6, No. 5, pp.871-888 (2021).

[30] A. Calvia, S. Federico, F. Gozzi, State constrained control problems in Banach lattices and applications. SIAM Journal on Control and Optimization, Vol. 59, No. 6, pp. 4481-4510 (2021).

[31] R. Boucekkine, G. Fabbri, S. Federico, F. Gozzi, Managing spatial linkages and geographic heterogeneity in dynamic models with transboundary pollution. Journal of Mathematical Economics, Vol. 98 (2022).

[32] R. Boucekkine, G. Fabbri, S. Federico, F. Gozzi. A Dynamic Theory of Spatial Externalities. Games and Economic Behavior, Vol. 132, pp- 133-165 (2022).

[33] S. Federico, G. Ferrari, M.L. Torrente, Optimal vaccination in a SIRS epidemic model, Economic Theory (2022).

[34] G. Fabbri, S. Federico, D. Fiaschi, F. Gozzi, Mobility decisions, economic dynamics and epidemic. Economic Theory (2022).

[35] S. Federico, G. Ferrari, N. Rodosthenous, Two-sided singular control of an inventory with unknown demand trend. Forthcoming on SIAM - Journal on Control and Optimization.


• Papers on proceedings (refereed)

[36] S. Federico, A pension fund model in the accumulation phase: a stochastic control approach. Banach Center Publications: Advances in Mathematics of Finance, Vol. 83 (2008).


• PhD thesis in Mathematics for Finance (Scuola Normale Superiore di Pisa).

Stochastic Optimal Control Problems for Pension Funds Management, 2009.

Latest news

At the moment no news are available.